MAUDE Adverse Event Report: ARJO DOMINICAN REPUBLIC CLIP SLING ¿ PADDED LEGS; LIFT, PATIENT, NON-AC-POWERED

ARJO DOMINICAN REPUBLIC CLIP SLING ¿ PADDED LEGS; LIFT, PATIENT, NON-AC-POWERED
Model Number MAA4000M-XL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Abrasion (1689); Fall (1848); Distress (2329)
Date of Event 11/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is distributed outside the us and no gudid information exists.The investigation is ongoing.Results of the analysis will be provided to the follow-up report.
 
Event or Problem Description
The customer reported that a resident fell from an arjo sling that was being used with a non-arjo lift (joyincare).During a visit to the customer¿s facility, it was clarified that the fall was caused by the detachment of the left leg clip from the lift.Immediately before it detached, an unrecognizable sound (a snap) was heard by the caregiver.The care recipient was being guided to the floor and sustained a scrape on the head; no medical or surgical intervention was required.The caregiver reported psychological distress, including sleep disturbance, and plans to see a trauma therapist.
 
Additional Manufacturer Narrative
Based on the collected information, the resident fell from the arjo sling due to the leg clip detachment.The arjo sling was used with a non-arjo lift, identified as the powermove mini ttm 1060577, manufactured by joyincare (non-arjo).Under no circumstances should arjo¿s clip attachment system be used with third-party patient transfer equipment, as arjo¿s spreader bar lugs have been exclusively designed to work with arjo¿s clip slings.According to arjo clip slings instructions for use (ifu 04.Sc.00-9en from dec/2023): ¿the passive clip sling should be used together with arjo lift devices in accordance with the allowed combinations specified in the instructions for use (ifu).¿ as per ifu, the involved sling model maa4000m can be used only with maxi twin compact, maxi lite, maxi 500, maxi twin, maxi move, or maxi sky.The ifu also states: ¿warning: to avoid injury, always follow the allowed combinations listed in this ifu.No other combinations are allowed.¿ ¿the passive clip slings are intended to be used with arjo lifters equipped with clip spreader bars only.¿ the event was caused by the use of an arjo sling with a non-arjo lift.No manufacturing issues were identified, and the sling was confirmed to be within specification.The device was being used with the resident at the time the reported issue occurred.The complaint was deemed reportable due to the allegation that a resident fell.The fall was caused by the detachment of the left leg clip from the non-arjo lift, and therefore the arjo device was involved in the reported event.

Brand Name
CLIP SLING ¿ PADDED LEGS
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR  10903
Manufacturer (Section G)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR   10903
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key23847330
Report Number3012292104-2025-00005
Device Sequence Number9543834
Product Code FSA
UDI-Device Identifier05055982796606
UDI-Public(01)05055982796606(11)231212
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMAA4000M-XL
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexFemale
Patient Weight70 KG